# SDR 2004UALA01203

- Difficulty date: December 9, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 42,746 hours, 29,733 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICING, CATERERS REPORTED THAT THE DOOR 1R WAS OPEN AND HAD THE SLIDE PARTIALLY DEPLOYED.  THE DOOR WAS NOT DISARMED.  CAUSE IS UNKNOWN.  A SLIDE COMPARTMENT (CLAMSHELL)  LATCH WAS FOUND OPENED DURING INSPECTION.  WHETHER THE LATCH WAS OPENED WHILE IT WAS INSTALLED ON THE DOOR CANNOT BE CONFIRMED.  SLIDE UNIT WAS INSPECTED, REPACKED AND RETURNED TO SERVICE.
